# SDR 98FDEA00737

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65317731
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 186 - CORROSION C53-224-08 ON 1176, REINFORCEMENT CHORD LBL 56-LBL 16 AND CORROSION AND MECHANICAL DAMAGE RBL 24-LBL 18, WL 208, BS 1176.  REMOVED AND REPLACED CORROSION PER FEDEX 727 SRM 53-10-1, 51-10-2, 51-10-6, 57-30-2 AND FEDEX MM 57-20-151.
